Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Certification of Parlett's ALGOL eigenvalue procedure Eig 3


Author: J. M. Varah
Journal: Math. Comp. 20 (1966), 437-438
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-66-99923-6
Article copyright: © Copyright 1966 American Mathematical Society